American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(11F46) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 50 found      Go to page: 1 2

[1] Julio Fernández and Josep González. Functions and differentials on the non-split Cartan modular curve of level 11. Math. Comp.
Abstract, references, and article information   
View Article: PDF

[2] Henry H. Kim and Takuya Yamauchi. A conditional construction of Artin representations for real analytic Siegel cusp forms of weight $(2,1)$. Contemporary Mathematics 664 (2016) 225-260.
Book volume table of contents   
View Article: PDF

[3] Nathan C. Ryan and Gonzalo Tornaría; with an appendix by Ralf Schmidt. Formulas for central values of twisted spin $L$-functions attached to paramodular forms. Math. Comp. 85 (2016) 907-929.
Abstract, references, and article information   
View Article: PDF

[4] Eberhard Freitag and Riccardo Salvati Manni. Some ball quotients with a Calabi--Yau model. Proc. Amer. Math. Soc. 143 (2015) 3203-3209.
Abstract, references, and article information   
View Article: PDF

[5] Shoyu Nagaoka. On the mod $p$ kernel of the theta operator. Proc. Amer. Math. Soc. 143 (2015) 4237-4244.
Abstract, references, and article information   
View Article: PDF

[6] Jan Hendrik Bruinier. Vector valued formal Fourier-Jacobi series. Proc. Amer. Math. Soc. 143 (2015) 505-512.
Abstract, references, and article information   
View Article: PDF

[7] Cris Poor and David S. Yuen. Paramodular cusp forms. Math. Comp. 84 (2015) 1401-1438.
Abstract, references, and article information   
View Article: PDF

[8] Siegfried Böcherer and Soumya Das. Linear independence of Poincar\'e series of exponential type via non-analytic methods. Trans. Amer. Math. Soc. 367 (2015) 1329-1345.
Abstract, references, and article information   
View Article: PDF

[9] Reinier Bröker and Kristin Lauter. Evaluating Igusa functions. Math. Comp. 83 (2014) 2977-2999.
Abstract, references, and article information   
View Article: PDF

[10] Armand Brumer and Kenneth Kramer. Paramodular abelian varieties of odd conductor. Trans. Amer. Math. Soc. 366 (2014) 2463-2516.
Abstract, references, and article information   
View Article: PDF

[11] Soumya Das and Jyoti Sengupta. An Omega-result for Saito-Kurokawa lifts. Proc. Amer. Math. Soc. 142 (2014) 761-764.
Abstract, references, and article information   
View Article: PDF

[12] Masaaki Furusawa, Kimball Martin and Joseph A. Shalika. On central critical values of the degree four $L$-functions for $\mathrm{GSp}(4)$: The fundamental lemma. III. Memoirs of the AMS 225 (2013)
Book volume table of contents   

[13] Gabriele Nebe. Boris Venkov's Theory of Lattices and Spherical Designs. Contemporary Mathematics 587 (2013) 1-19.
Book volume table of contents   
View Article: PDF

[14] Hiro-aki Narita, Ameya Pitale and Ralf Schmidt. Irreducibility criteria for local and global representations. Proc. Amer. Math. Soc. 141 (2013) 55-63.
Abstract, references, and article information   
View Article: PDF

[15] Nathan C. Ryan, Nils-Peter Skoruppa and Fredrik Strömberg. Numerical computation of a certain Dirichlet series attached to Siegel modular forms of degree two. Math. Comp. 81 (2012) 2361-2376.
Abstract, references, and article information   
View Article: PDF

[16] A. Andrianov. Zeta-functions of harmonic theta-series and prime numbers. St. Petersburg Math. J. 23 (2012) 239-255. MR 2841672.
Abstract, references, and article information   
View Article: PDF

[17] Shoyu Nagaoka and Yoshitugu Nakamura. On the restriction of the Hermitian Eisenstein series and its applications. Proc. Amer. Math. Soc. 139 (2011) 1291-1298. MR 2748422.
Abstract, references, and article information   
View Article: PDF

[18] Eberhard Freitag and Riccardo Salvati Manni. The modular variety of hyperelliptic curves of genus three. Trans. Amer. Math. Soc. 363 (2011) 281-312. MR 2719682.
Abstract, references, and article information   
View Article: PDF

[19] Benoît Stroh. Relèvement de formes modulaires de Siegel. Proc. Amer. Math. Soc. 138 (2010) 3089-3094. MR 2653933.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] A. Andrianov. Twisting of Siegel modular forms with characters, and $L$-functions. St. Petersburg Math. J. 20 (2009) 851-871. MR 2530893.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] A. N. Andrianov. Action of Hecke operators on Maass theta series and zeta functions. St. Petersburg Math. J. 19 (2008) 675-698. MR 2381939.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] Taku Ishii and Tomonori Moriyama. Spinor $L$-functions for generic cusp forms on $GSp(2)$ belonging to principal series representations. Trans. Amer. Math. Soc. 360 (2008) 5683-5709. MR 2425688.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] Ameya Pitale and Ralf Schmidt. Sign changes of Hecke eigenvalues of Siegel cusp forms of degree $2$. Proc. Amer. Math. Soc. 136 (2008) 3831-3838. MR 2425722.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] YoungJu Choie and Winfried Kohnen. A remark on the Ikeda lift and local singular series polynomials. Proc. Amer. Math. Soc. 136 (2008) 1559-1563. MR 2373584.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] Thomas R. Shemanske. The arithmetic and combinatorics of buildings for $Sp_n$. Trans. Amer. Math. Soc. 359 (2007) 3409-3423. MR 2299461.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] Riccardo Salvati Manni. On the varieties defined by Riemann-Mumford's relations. Proc. Amer. Math. Soc. 135 (2007) 1241-1247. MR 2276630.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] Winfried Kohnen. Sign changes of Hecke eigenvalues of Siegel cusp forms of genus two. Proc. Amer. Math. Soc. 135 (2007) 997-999. MR 2262899.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] A. Andrianov. On zeta functions of orthogonal groups of single-class positive definite quadratic forms. St. Petersburg Math. J. 17 (2006) 553-579. MR 2173935.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[29] Y. Choie and M. Oura. The joint weight enumerators and Siegel modular forms. Proc. Amer. Math. Soc. 134 (2006) 2711-2718. MR 2213751.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[30] Özlem Imamoglu and Olav K. Richter. On Rankin-Cohen brackets for Siegel modular forms. Proc. Amer. Math. Soc. 134 (2006) 995-1001. MR 2196030.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 50 found      Go to page: 1 2


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia